Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm getting close to the end of my 3rd pack of YAZ. I have 5 more active pills left. But my period started today?!?! I'm so confused.

My period has been completely unpredictable since February, which is also when my face started breaking out. My dr. checked my hormones and didn't find anything unusual. Also my weight is within healthy range and I don't have blood pressure problems, so I don't think I have PCOS.

I'm on accutane right now and I'm worried that if my acne is hormonal it will come back as soon as I finish my accutane course.

Can anyone offer insight? Is it unusual for me to get my period so early? Is there a hormonal problem other than PCOS that could be causing my acne? Up until this February my periods were as regular as clockwork, so I'm worried and frankly a bit scared.

Thanks for any input.

Share this post


Link to post
Share on other sites

Are you taking your pill at exactly the same time every day? I know that if I don't take mine exactly twenty four hours apart, my period gets all wonky, showing up early and lasting longer than it should.

Share this post


Link to post
Share on other sites
Are you taking your pill at exactly the same time every day? I know that if I don't take mine exactly twenty four hours apart, my period gets all wonky, showing up early and lasting longer than it should.

I did take it about a half hour late yesterday, I had no idea just 30 minutes could cause it to come early. Does this mean I'll get another period when I reach my inactive pills?

Share this post


Link to post
Share on other sites

I used to be able to take my pill pretty much whenever I wanted, but as the years have passed, I've had to be more and more careful about taking it on time.

These days, I have to take it within about ten minutes of ten o'clock at night, or I start spotting within days. There have been times where I've done this early on in the pack, and bled all the way through when my normal period would've been. Three week "periods" suck.

I hope you don't go through the same thing I do.

Share this post


Link to post
Share on other sites

Thanks for letting me know how important it is to take the pills at the same time every day! It's good to hear I probably don't have some terrible hormonal imbalance, I was starting to think I was crazy or something. :redface:

Share this post


Link to post
Share on other sites

i would have no idea about the hormonal imbalances and the pills cause im a guy XD

but i'll just say dont worry, it's all going to be alright, and you'll look radiant =]

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×